Publications

Click to view the full list of my publications. Here is a selective list of my papers:

  • Meng Chen. Minimal threefolds of small slope and the Noether inequality for canonically polarized threefolds. Math. Res. Lett. 11 (2004), no. 5-6, 833–852.
  • Fabrizio Catanese; Meng Chen; De-Qi Zhang. The Noether inequality for smooth minimal 3-folds. Math. Res. Lett. 13 (2006), no. 4, 653–666.
  • Meng Chen. A sharp lower bound for the canonical volume of 3-folds of general type. Math. Ann. 337 (2007), no. 4, 887–908.
  • Jungkai A. Chen; Meng Chen; De-Qi Zhang. The 5-canonical system on 3-folds of general type. J. Reine Angew. Math. 603 (2007), 165–181.
  • Meng Chen; De-Qi Zhang. Characterization of the 4-canonical birationality of algebraic threefolds. Math. Z. 258 (2008), no. 3, 565–585.
  • Meng Chen; Kang Zuo. Complex projective 3-fold with non-negative canonical Euler-Poincaré characteristic. Comm. Anal. Geom. 16 (2008), no. 1, 159–182.
  • Jungkai A. Chen; Meng Chen. An optimal boundedness on weak ℚ-Fano 3-folds. Adv. Math. 219 (2008), no. 6, 2086–2104.
  • Jungkai A. Chen; Meng Chen. The canonical volume of 3-folds of general type with χ≤0. J. Lond. Math. Soc. (2) 78 (2008), no. 3, 693–706.
  • Jungkai A. Chen; Meng Chen. Explicit birational geometry of threefolds of general type, I. Ann. Sci. Éc. Norm. Supér. (4) 43 (2010), no. 3, 365–394.
  • Jungkai A. Chen; Meng Chen. Explicit birational geometry of 3-folds of general type, II. J. Differential Geom. 86 (2010), no. 2, 237–271.
  • Jheng-Jie Chen; Jungkai A. Chen; Meng Chen. On quasismooth weighted complete intersections. J. Algebraic Geom. 20 (2011), no. 2, 239–262.
  • Meng Chen; Qi Zhang. On a question of Demailly-Peternell-Schneider. J. Eur. Math. Soc. (JEMS) 15 (2013), no. 5, 1853–1858.
  • Jungkai A. Chen; Meng Chen; Zhi Jiang. On 6-canonical map of irregular threefolds of general type. Math. Res. Lett. 20 (2013), no. 1, 19–25.
  • Jungkai A. Chen; Meng Chen. The Noether inequality for Gorenstein minimal 3-folds. Comm. Anal. Geom. 23 (2015), no. 1, 1–9.
  • Jungkai A. Chen; Meng Chen. Explicit birational geometry of 3-folds and 4-folds of general type, III. Compos. Math. 151 (2015), no. 6, 1041–1082.
  • Meng Chen; Qi Zhang. Characterization of the 4-canonical birationality of algebraic threefolds, II. Math. Z. 283 (2016), no. 3-4, 659–677.
  • Meng Chen; Chen Jiang. On the anti-canonical geometry of Q-Fano 3-folds.  J. Diff. Geom. 104 (2016), 59–109.
  • Meng Chen, Zhi Jiang. A reduction of canonical stability index of 4 and 5 dimensional projective varieties with large volume. Ann. Inst. Fourier (Grenoble) 67 (2017), no. 5,  2043–2082.
  • Meng Chen, On minimal 3-folds of general type with maximal pluricanonical section index, Asian Journal of Mathematics 22 ( 2018), No. 2, 257–268.
  • Jungkai A. Chen, Meng Chen. On explicit aspect of pluricanonical maps of projective varieties, Proc. Int. Cong. of Math. 2018 (Rio de Janeiro), Vol. 2, 649–666.